# SDR DALA13032643218

- Difficulty date: June 17, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT EMERGENCY EXIT DOOR LT LOAD TRANSMITTING PROFILE HAS SEVERAL CRACKS AROUND FASTENER.  HFEC IAW NTM 51-10-08, PT6 CONFIRMED CRACKS AROUND FASTENER HOLES.  REMOVED CRACKED ANGLE IAW SRM 51-42-11.  LOCATED AND DRILLED IAW SRM 51-44-11.   TREATED AND PRIMED IAW SRM 51-21-11.  INSTALLED NEW ANGLE IAW SRM 51-42-11 AND DWG D52279010.
